# SDR MALA954621

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722086
- Condition: Cracked
- Location: Fs 159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT LOWER BELT FRAME AT FS 159 WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC LAR 95-MALA-237 AND SRM 51-00-00.  (M)
